# SDR FDEA202204211018

- Difficulty date: April 21, 2022
- Submitted: April 21, 2022
- Operation: Air carrier
- Aircraft: N775FD
- Make and model: Boeing 757222
- Aircraft serial: 25043
- Aircraft time: 81,242 hours, 31,478 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Light
- Condition: Inoperative
- Location: N/A
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE LIGHT WILL NOT STAY ILLUMINATED WITH DOOR ARMED.                 OPERATED R1 DOOR AND ARMED  FOUND ARMING (SLIDE)                                  LIGHT INTERMITTENT.. CLEANED ELECTRICAL CONTACTS ON                               SLIDE KORRY LIGHT.  SLIDE LIGHT NOW  ILLUMINATES WHEN ARMED REF AMM 52-71-00-5. OK TO CONTINUE
